# SDR 0104829156

- Difficulty date: December 10, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- Aircraft time: 82,523 hours, 90,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in DHN, two cracks were discovered per REF. B in the upper fuselage nose skin at stations 76.5 LBL20 & 81 LBL 14.5. At station 76.5, one crack location extended outboard of the trimout of an existing repair. Repaired per EA 91-187461.
